Bounds for exponential moments of Bessel processes
Bull. Korean Math. Soc. 2019 Vol. 56, No. 5, 1211-1217
Published online September 30, 2019
Cloud Makasu
University of the Western Cape
Abstract : Let $0<\alpha<\infty$ be fixed, and let $X=(X_t)_{t\geq0}$ be a Bessel process with dimension $0<\theta\leq1$ starting at $x\geq0$. In this paper, it is proved that there are positive constants $A$ and $D$ depending only on $\theta$ and $\alpha$ such that \begin{equation*} \mathbf{E}_x\Biggl(\exp\bigl[\alpha\max\limits_{0\leq t\leq\tau}X_t\bigr]\Biggr)\leq A\mathbf{E}_x\Biggl(\exp[D\tau]\Biggr) \end{equation*} for any stopping time $\tau$ of $X$. This inequality is also shown to be sharp.
Keywords : Bessel processes, comparison principle, optimal stopping problem, Young inequality
MSC numbers : Primary 60G40, 34A40, 60E15
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd